Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Invariants of binary bilinear forms modulo two


Authors: Larry Smith and R. E. Stong
Journal: Proc. Amer. Math. Soc. 138 (2010), 17-26
MSC (2000): Primary 13A50
Published electronically: August 19, 2009
MathSciNet review: 2550166
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we examine the invariant theory of binary bilinear forms over the field $ {\mathbb{F}}_2$ of two elements that arises in the classification of standardly graded Poincaré duality algebras with two generators over the field $ {\mathbb{F}}_2$ of two elements. We compute the corresponding ring of invariants and find separating invariants for the orbit space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13A50

Retrieve articles in all journals with MSC (2000): 13A50


Additional Information

Larry Smith
Affiliation: AG-Invariantentheorie, Mittelweg 3, D-37133 Friedland, Federal Republic of Germany

R. E. Stong
Affiliation: Department of Mathematics, University of Virginia, Charlottesville, Virginia 22904-4137

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09944-4
PII: S 0002-9939(09)09944-4
Keywords: Invariant theory, Poincar\'e duality algebras, bilinear forms in characteristic two.
Received by editor(s): July 21, 2008
Received by editor(s) in revised form: February 19, 2009
Published electronically: August 19, 2009
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.